Rheumatoid Arthiritis, Fibromyalgia and Diabetes.

runthe
By runthe Latest Reply 2010-01-16 15:16:44 -0600
Started 2010-01-11 10:28:22 -0600

Does anyone suffer from RA Fibromyalgia and diabetes together.If you do ,How do you cope? I take about 15 or more pills a day and a Humira injections for my RA. I am constantly in pain. My blood sugar is always in the 300 and up. The dr. took me off of metformin because i am always sick. Stated that i am taking to many meds. I started having pain in my spine an guess what they gave me more meds to stop the pain in my spine. I have not yet have any damages from te diabetes but my big toe on the left foot is always tingling and it feels some what numb at times. I guess that I just wanted to vent to get some of this off of my chest. Thanks for listening. A frustrated and tired female.


4 replies

kaydee
kaydee 2010-01-16 15:16:44 -0600 Report

Hi there,

I think you should be proud of yourself for handling all of that and finding and using this site. Don't know if you are a praying person but that's one of my strategies. Another one I've been able to use better recently is trying to do some small active thing for myself, for example, if I've been sitting at my PC for 8 hours doing transcription, I get up and wash dishes in the kitchen. It's a little thing, but have already been through times where I might just sit in a chair and not move. That definitely didn't help me, but I felt so tired and blue that that was as far as things went. Now, thankfully I've been able to do that. Fortunately, I do not have RA that I am aware. I had carpal tunnel surgery this past summer and the dr. said i probably have arthritis in the wrists. Also have had fibromyalgias for many years as well as diabetes for over 50 years, so I am somewhat aware of what you are going through with pain. It is frustrating and fatiguing, but I hope you will continue to stay connected here and be in touch. Good luck and God bless.

spiritwalker
spiritwalker 2010-01-11 21:06:29 -0600 Report

Its hard when you are in pain all the time. We can't due
anything for your pain, but we can and will listen. That
is what friends do. keep coming back.

Jesse57
Jesse57 2010-01-11 13:16:15 -0600 Report

I have severe arthiritis in my neck and in chronic back pain from an accident. When I take the pain meds they drop my BG level way down. This is a good place to vent. We all have things we need to talk about and everyone on this site understands that. So, vent away lol.

Blue Angel
Blue Angel 2010-01-11 12:47:28 -0600 Report

I have arthiritis,but I was born with back problems & a disc missing in lower back. I know a litte that I feel. It could be a pain. You take meds and it can lower or rise your blood sugars. you have to keep track of it. And days when you are in alot of pain you don't think about food. Which can lower your sugar more if you are take injections & not just the pill(glyburide) or other type of meds or combination. It can make you sick. So be careful. And I hope you feel better soon.